Alert archive / Kentucky / Wind Advisories in 2022

Wind Advisory 4, NWS Paducah, KY

March 29, 20224 states

NWS Paducah, KY issued this wind advisory at Mar 29, 2022, 5:23 AM CDT for 4 states. It took effect at Mar 30, 2022, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2022, 5:23 AM CDT (10:23 UTC)
In effect from
Mar 30, 2022, 7:00 AM CDT
Expired
Mar 30, 2022, 7:00 PM CDT
In force
12 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

518 
WWUS73 KPAH 291023
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
523 AM CDT Tue Mar 29 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-292130-
/O.NEW.KPAH.WI.Y.0004.220330T1200Z-220331T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
523 AM CDT Tue Mar 29 2022

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts from 40 to 50 mph  
  expected.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky and southern Illinois.

* WHEN...From 7 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Driving of higher profile vehicles could become more difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MEFFERT
5 follow-up statements
820 
WWUS73 KPAH 292108
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
408 PM CDT Tue Mar 29 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-300900-
/O.CON.KPAH.WI.Y.0004.220330T1200Z-220331T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
408 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts from 40 to 55 mph 
  expected.

* WHERE...All of southwest Indiana, southeast Missouri, western 
  Kentucky, and southern Illinois.

* WHEN...From 7 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Driving of higher profile vehicles could become more 
  difficult.

* ADDITIONAL DETAILS...Stay tuned to the National Weather Service 
  for potential upgrades of this advisory to a watch or warning. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
988 
WWUS73 KPAH 300750
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
250 AM CDT Wed Mar 30 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310000-
/O.CON.KPAH.WI.Y.0004.220330T1200Z-220331T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
250 AM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts from 40 to 55 mph 
  expected. 

* WHERE...All of southwest Indiana, southeast Missouri, western 
  Kentucky, and southern Illinois. 

* WHEN...From 7 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Driving of higher profile vehicles could become more 
  difficult. 

* ADDITIONAL DETAILS...Stay tuned to the National Weather Service
  for updates. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
648 
WWUS73 KPAH 300755 CCA
NPWPAH

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Paducah KY
255 AM CDT Wed Mar 30 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310000-
/O.COR.KPAH.WI.Y.0004.220330T1200Z-220331T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
255 AM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts from 40 to 55 mph 
  expected. 

* WHERE...All of southwest Indiana, southeast Missouri, western 
  Kentucky, and southern Illinois. 

* WHEN...From 7 AM to 7 PM CDT Today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Driving of higher profile vehicles could become more 
  difficult. 

* ADDITIONAL DETAILS...Stay tuned to the National Weather Service
  for updates. 

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
102 
WWUS73 KPAH 301808
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
108 PM CDT Wed Mar 30 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310000-
/O.CON.KPAH.WI.Y.0004.000000T0000Z-220331T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
108 PM CDT Wed Mar 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts from 40 to 55 mph 
  expected.

* WHERE...All of southwest Indiana, southeast Missouri, western 
  Kentucky, and southern Illinois.

* WHEN...From 7 AM to 7 PM CDT Today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Driving of higher profile vehicles could become more difficult.
  All of this is in fact reported and occurring already, so be
  especially mindful of these high winds and take the necessary
  precautions.
 
* ADDITIONAL DETAILS...Stay tuned to the National Weather Service
  for updates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
329 
WWUS73 KPAH 310003
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
703 PM CDT Wed Mar 30 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310115-
/O.EXP.KPAH.WI.Y.0004.000000T0000Z-220331T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, 
Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, 
Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, 
and New Madrid
703 PM CDT Wed Mar 30 2022

...WIND ADVISORY HAS EXPIRED...

Non thunderstorm wind gusts are diminishing below 40 mph, so the 
Advisory has been allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Mar 29, 4:27 AM CDT, 56 minutes earlier.

Area forecast discussion, Mar 29, 4:27 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
427 AM CDT Tue Mar 29 2022

.SHORT TERM...(Today through Thursday night)
Issued at 415 AM CDT Tue Mar 29 2022

The main forecast challenge in the short term continues to lie
with the severe weather potential Wednesday into Wednesday
evening.

A warm front will lift north across the forecast area today. This
will result in a fairly significant gradient in temps across the
region, ranging from the mid 50s far ne areas to near 70 or the
lower 70s or sos down closer to the AR/TN borders. A few sprinkles
or light showers cannot be rule out along/north of the front
today.

As mentioned, the main forecast challenge continues to lie with
the potent mid level storm system ejecting east-northeast out of
the southern Plains on Wednesday, possibly into Wednesday early
evening. Gulf moisture is expected to surge north during the day
along and ahead of the associated surface cold front moving east
through MO. Surface dew points may even end up around 60 degrees
or so some locations Wednesday afternoon. The combination of the
deepening moisture and large scale lift associated with a slightly
an increasing negatively tilted mid level trof is expected to
lead a large swath of showers and possibly some strong convection
along and ahead of a prefrontal surface boundary Wednesday into
Wednesday evening. NAEFS and ECMWF Ens Situational Awareness
Tables suggest vertically integrated water vapor transport levels
4 to 6 SD above climatological norms, so locally heavy rainfall
seems a good possibility. However the progressive nature of the
system precludes any flood headlines at this time.

Shear continues to look more than sufficient for the development
of organized convection, and the slightly negative tilt of the
mid level short wave suggests quite strong mid level forcing.
The main severe storm inhibitor continues to be possible lack of
overall instability this far north. Upstream precip potential
could muddle things up and keep instability held at bay. Also,
more notable deep convection off to our south across the Gulf
states could end up cutting off better inflow to our area. Like
mentioned the past couple of days through, it really does not take
very much instability to support severe convection in such a
strongly forced environment. The most likely scenario for that
would be a QLCS mode of convection, with bowing segments and a
few embedded supercells. Main hazards would be damaging wind
gusts. A few embedded tornadoes could not be ruled out if we
manage to to develop even some modest instability. SPC has now
upgraded most of the previous slight risk to enhanced risk of
severe storms, with the remainder of the forecast area now under
slight risk.

In the wake of our departing spring storm, the region will come
under the influence of broad H5 troughing for the Thursday.
There will be some lingering cloud cover from wraparound moisture
in the mid-levels. High pressure centered over the northern Great
Lakes will funnel below normal temperatures into the region as
well. In fact, a frost or freeze will be possible in some
locations Thursday night.

.LONG TERM...(Friday through Monday)
Issued at 415 AM CDT Tue Mar 29 2022

At the start of the long term forecast period, the synoptic scale
will have a high frequency wave pattern. The first trough, centered
in the eastern portion of the Ohio River Valley, will continue to
move towards the Atlantic coast. A shortwave ridge moves through the
Quad State Friday through Friday night, with a shortwave trough
moving into the Plains.

A surface low forms in the Plains, then progresses ENE towards the
Midwest. The trough becomes slightly negatively tilted on Saturday
as it arrives at the Quad State. With very weak moisture levels in
the area, and the focus of the system likely further north (ensemble
members vary on how far north) , QPF will be very limited while PoPs
are in the slight chance to chance range. The ECMWF ensemble lags
the others a little in moving this system out, but conditions are
likely to be dry for Sunday and Monday. Late Monday, an upper trough
moves into the Plains with low pressure likely to develop in the
Southern Plains, leading to a more active middle of next week.

With little room for warm air advection between troughs, high
temperatures are forecast to be mainly in the mid 50s to lower 60s
Friday through the weekend. A shift towards a more southerly wind on
Monday could trend temperatures a little warmer. Lows near freezing
for the coldest locations in the Quad State Friday morning, and in
the mid 30s elsewhere, will trend warmer to near 40 for the weekend
and the start of next week.

&&

.AVIATION...
Issued at 1116 PM CDT Mon Mar 28 2022

Significant alteration made for the 06z Tuesday WFO PAH TAF
issuance. Followed closer the the 12km NAM guidance with the
change in ceiling heights.

This change will introduce a brief period of MVFR ceilings at KCGI
during the morning and early afternoon, with a similar situation
of MVFR ceilings at KEVV during the morning hours.

Also added a mention of vicinity showers at KPAH, KEVV, and KOWB
during the day on Tuesday, as the warm front develops and moves
northeast across the area during the day.

Added a mention of Low Level Wind Shear at all locations, except
KMVN, after 00z Wednesday while these TAF sites are well within
the warm sector south of the warm front.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory from 7 AM to 7 PM CDT Wednesday for ILZ075>078-
     080>094.

MO...Wind Advisory from 7 AM to 7 PM CDT Wednesday for MOZ076-086-087-
     100-107>112-114.

IN...Wind Advisory from 7 AM to 7 PM CDT Wednesday for INZ081-082-
     085>088.

KY...Wind Advisory from 7 AM to 7 PM CDT Wednesday for KYZ001>022.

&&

SHORT TERM...GM
LONG TERM...ATL
AVIATION...Smith
Hazardous weather outlook, Mar 29, 5:11 AM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
511 AM CDT Tue Mar 29 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-301015-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
511 AM CDT Tue Mar 29 2022

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There will be a chance of strong to severe thunderstorms on
Wednesday. The higher potential for severe storms looks to be
over portions of southeast Missouri, western Kentucky and the
southern tip of Illinois. Although the main thunderstorm hazard is
expected to be damaging wind gusts, a few tornados will also be
possible. Locally heavy rainfall could pose an additional hazard.

Low temperatures are forecast to fall into the lower to middle 30s
Thursday night. This will bring a risk for frost development which
could harm tender vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required on Wednesday.

Nearby

Wind Advisories in Kentucky, 2022Wind Advisories in Illinois, 2022Wind Advisories in Missouri, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.